# SDR HEEA073031

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,485 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 407010103101
- Part serial: SEEMEMO
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS.
